# SDR ANCF20220719026

- Difficulty date: July 15, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N695AV
- Make and model: Airbus A319-132
- Aircraft serial: 6099
- Aircraft time: 19,417 hours, 13,472 cycles
- Engine: Iae V2524A5
- Engine time: 19,444 hours, 13,493 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Fault Message
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORT
15.JUL.2022 WO 16'754'297=> (AFTER TAKEOFF)
AFTER TAKEOFF WHEN LANDING GEAR WAS RETRACTED L/G GEAR NOT UPLOCKED APPEARS ON ECAM.RECICLED WAS PERFORMED BUT INSUCERFULL. AFTER PARKING PINS ON NOSEWHELL WERE NOT PRESENT ,DURING THE PREVIOUS EXTERIOR INSPECTION THE PINS WHERE ON BOARD AT ALL TIMES

ACTIONS TAKEN
15.JUL.2022 WO 16'754'297=> IN ACCORDANCE WITH TSM 32-31-00-810-865-A NLG DOES NOT UPLOCK WAS PERFORMED,THE EXCESS OF GREASE WAS CLEANED. IN ACCORDANCE WITH AMM 32-31-00-200-001 THE DETAIL VISUAL INSPECTION OF NLG UPLOCK WAS PERFORMED. IN ACCORDANCE WITH AMM 32-31-00-720-003-A FUCTIONAL TEST OF THE NORMAL EXTENSION AND RETRACTION OF NLG WAS PERFORMED SATISFACTORY. IN ACCORDANCE WITH AMM 32-31-73-400-005-A THE MEASUREMENT OF THE PROXIMITY SENSORS WERE TAKEN AND ARE WHITIN LIMITS.
